advertisement
Question
Posted by: Marlene Oosthuizen | 2019/09/16

high blood pressure medication

Goodday, I am on medication for high blood pressure which a physician prescribed. I take the following medication: Cardicor (2,5) Coveran (10/10) Spiractin (20) Since I have started to take the Cardicor, I am getting the following symptoms: 1. short breath 2. feeling faint 3. heart palpitations from time to time 4. tiredness from time to time 5. dizziness from time to time Do a person really need to drink a beta blocker when you are having trouble with high blood pressure? It really makes me feel sick from time to time. It would be appreciated if you could assist in the necessity of taking beta blockers. Many thanks Mrs MW Oosthuizen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2019/09/17

Beta blockers have a specific indication, and I can thus not safely recommend you to stop it, over the internet. Please back to the prescribing doctor, or to a new specialist physician. Also, measure your BP at home 2 x per day, and take along to this consultation,so that the dr may see what is happening with your BP at home. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement